MathSciNet Relay Station
MathSciNet bibliographic data
MR2869115 (2012m:35169) 35L05 (35B60)
Krüger, Helge; Teschl, Gerald Unique continuation for discrete nonlinear wave equations. Proc. Amer. Math. Soc. 140 (2012), no. 4, 1321–1330.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement